# SDR VNAA202511290035

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CROSSBEAM AT FS280.00 WAS FOUND AT CPAX FLOOR STRUCTURE.   CORROSION ON LH CROSSBEAM AT FS280.00 WAS FOUND AT CPAX FLOOR STRUCTURE WAS EVALUATED EXCESSIVE CORROSION PER CRJ-700 SRM 53-00-00-101- 001-A01 AND REPLACED PER CRJ-700 SRM  51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-10-001-001-A01.
